IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

Sub-fractional Brownian motion and its relation to occupation times

Listed author(s):
  • Tomasz Bojdecki


    (Institute of Mathematics, University of Warsaw)

  • Luis G. Gorostiza


    (Department of Mathematics, Centro de Investigacion y de Estudios Avanzados)

  • Anna Talarczyk


    (Institute of Mathematics, University of Warsaw)

Registered author(s):

    We study a long-range dependence Gaussian process which we call “sub-fractional Brownian motion” (sub-fBm), because it is intermediate between Brownian motion (Bm) and fractional Brownian motion (fBm) in the sense that it has properties analogous to those of fBm, but the increments on non-overlapping intervals are more weakly correlated and their covariance decays polynomially at a higher rate. Sub-fBm has a parameter h E (0, 2), we show how it arises from occupation time fluctuations of branching particle systems for h >= 1 and we exhibit the long memory effect of the initial condition.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    File Function: First version, 2004
    Download Restriction: no

    Paper provided by Département des sciences administratives, UQO in its series RePAd Working Paper Series with number lrsp-TRS376.

    in new window

    Length: 14 pages
    Date of creation: 15 Jun 2004
    Handle: RePEc:pqs:wpaper:0132005
    Contact details of provider: Postal:
    Pavillon Lucien Brault, 101 rue Saint Jean-Bosco, Gatineau (Québec) J8Y 3G5

    Phone: (819) 595-3900
    Fax: (819) 773-1747
    Web page:

    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    in new window

    1. Deuschel, Jean-Dominique & Wang, Kongming, 1994. "Large deviations for the occupation time functional of a Poisson system of independent Brownian particles," Stochastic Processes and their Applications, Elsevier, vol. 52(2), pages 183-209, August.
    2. Bojdecki, Tomasz & Gorostiza, Luis G., 1999. "Fractional Brownian motion via fractional Laplacian," Statistics & Probability Letters, Elsevier, vol. 44(1), pages 107-108, August.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:pqs:wpaper:0132005. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Calmes)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.